MathSciNet Relay Station
MathSciNet bibliographic data
MR922366 (89j:58104) 58F15 (58F20)
Oliveira, Fernando On the generic existence of homoclinic points. Ergodic Theory Dynam. Systems 7 (1987), no. 4, 567–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement